# SDR 97FDEA00397

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, IN/BD MIDFLAP, T/EDGE SPAR LWR CHORD CRACKED, APPROX 4 FT FROM IN/BD END OF FLAP.  REMOVED DAMAGED SECTION, FABRICATED NEW SECTION AND INSTALLED PER SRM 51-50-2 AND 51-40-3.
